# SDR 2001F00253

- Difficulty date: August 9, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: PA35319
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT TRANSIT, FOUND BOTH AFT PORTABLE FLASHLIGHTS INOPERATIVE.  REMOVED AND REPLACED AFT FLIGHT ATTENDANT PORTABLE FLASHLIGHTS.  OPS CHECKED IAW 25-60-00.  RETURNED AIRCRAFT TO SERVICE.  (M)
